# SDR ASAA2023030742228

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 1,428 hours, 410 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE ANNUNCIATOR LIGHTS ON CAPTAIN PANEL INOP. GROUNDED - YES. FOUND CB D1 AT P18-1 POPPED. ACCOMPLISHED CIRCUIT BREAKER RESET TASK PER B737-9 AMM 20-60-01-860-801. CLOSED CB D1 AT P18-1. ACCOMPLISHED AUTOFLIGHT STATUS ANNUNCIATOR WARNING LIGHTS TEST PER AMM 22-11-32-720-801. CAPTAIN'S AUTOFLIGHT STATUS ANNUNCIATOR WARNING LIGHTS TESTED GOOD.
